MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX30026W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 08/16/2017
Type of Reportable Event Serious Injury
Event or Problem Description
During a stage procedure, one resolute onyx was used to treat a prox cx.During the procedure a plaque / carina shift occurred and a second resolute onyx was used to treat it.
 
Additional Manufacturer Narrative
The patient recovered.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Event has been assessed as possibly related to the device and not related to antiplatelet medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The lcma was also treated during the staged procedure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The stent implanted in the lcma was to treat the plaque shift that occurred during staged procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7057022
Report Number9612164-2017-01661
Device Sequence Number16182135
Product Code NIQ
UDI-Device Identifier00643169602533
UDI-Public00643169602533
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue NumberRONYX30026W
Device Lot Number0008515343
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer11/30/2017
01/11/2018
08/28/2018
09/27/2018
Initial Report FDA Received Date11/23/2017
Supplement Report FDA Received Date12/14/2017
01/18/2018
09/27/2018
10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight73